SciELO - Scientific Electronic Library Online

vol.24 número2Estimation of the infestation rate in coffee berry borer, using a SIR modelStochastic model for the HIV infection of T CD4 + cells in immune system índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Não possue artigos similaresSimilares em SciELO


Revista de Matemática Teoría y Aplicaciones

versão impressa ISSN 1409-2433


DELGADO-MOYA, Erick Manuel  e  MARRERO-SEVERO, Aymée. Stochastic model for VIH/AIDS epidemics. Rev. Mat [online]. 2017, vol.24, n.2, pp.277-286. ISSN 1409-2433.

The HIV/AIDS has cost humanity countless material and human losses. Study its dynamics has become a priority for the global scientific community, with the idea of establishing an effective control policy and subsequently analyzing its eradication. This paper presents a model based on transition matrix of Markov chains with the objective to design a future strategy to reduce the appearance of new cases and decrease the lethality of this epidemic.

Palavras-chave : transition matrix; HIV; AIDS; control strategy.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )